# SDR CALA2018011200144

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 88,370 hours, 21,457 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0504
- Condition: Odor
- Location: Galley
- Part time: 61,124 hours, 14,756 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AND SMOKE FROM THE AFT RIGHT GALLEY.  REMOVED AND REPLACED THE OVEN IAW AMM 25-34-00-400-8 01. OPS CHECKED GOOD.
